# SDR USAA010729

- Difficulty date: May 5, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Condition: Cracked
- Location: Bs 712
- Part time: 43,712 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BEAM CRACKED .5 INCH, BL0 FLOORBEAM AT BS 712.  MANUFACTURED AND INSTALLED FILLERS AND DOUBLER PER EA 71067 AND SRM 51-70-13.  (M)
